Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
NCagent21

4th week on Tazorac

Ok so I am about half way through my 4th week on Tazorac (supplemented with Minocycline).

The first 2.5 weeks were AWEFUL! I was a sore, oily, nasty, pimply, red, dry, peeling mess!

Then came the beginning of week three. The peeling and redness was still really bad and wide spread but the whiteheads started to die down.

By the end of week three, the white heads were almost gone and the peeling was a tiny bit better. I even noticed that some of the redness was going down.

In the beginning of week 4, I had a little bit of a flare up. For about 36 hours, the redness increased again. Since then, the redness is really going away and the peeling is not nearly as bad. The biggest problem I have now is that I still have cysts on my chin and a few on my forehead. Even though I can cover these with makeup, I can't disguise the "bumpy" look of my chin.

I am now adding a multi-vitamin, drinking lots more water (and no soda), washing my makeup brushes with anti-bacterial soap twice a week, and changing my pillowcase every other night....every little bit helps?

At this point, I am hoping things continue in this direction. Maybe, just maybe, I will be at least comfortable with my skin under makeup by the time I see family for Christmas.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×